# SDR MASA200601519

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 24,670 hours, 27,182 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Condition: Defective
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6201 PHX.  CAPTAIN REPORTED FWD NOSE LANDING GEAR DOORS REMAINED OPEN AFTER GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED BELL CRANK AND HYD ACTUATOR.
